# SDR DALA2020102203430

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 58,522 hours, 7,683 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Door Damper
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DON`T PASS OPERATIONAL TEST EMERGENCY EXIT DOOR L3 OF DOOR DAMPING IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED THE DOOR DAMPER CYLINDER AT DOOR L3, AS PER A330 AMM 52-22.
